# SDR 96ZZZM344

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2082
- System (JASC): 5751 · Ailerons
- Part: Bolt
- Condition: Broken
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON RIB 18 UPPER 'A' FRAME FAIL/SAFE BOLT BROKEN.  REMOVED AND REPLACED RIB 18 UPPER 'A' FRAME FAIL/SAFE BOLT.
